# SDR UPS04842123

- Difficulty date: March 31, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt H-Stab.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  RIGHT HORIZONTAL STAB L/E UPPER SKIN IS CORRODED BEYOND LIMITS AT XFS 91.25 TO XFS103.75, XFS 135-147, XFS 216-228.  BLENDED OUT CORROSION, FABRICATED AND INSTALLED 3 REPAIR DOUBLERS IAW SRM 55-2-1 FIG 4.
